MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM HEALTHCARE CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number H866031
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, fujifilm healthcare americas corporation was informed of an event involving with sys/mr/oasis open+vertex ii.It was reported that the c-spine coil was used on a patient on tuesday (b)(6) 2023, and the patient has redness in the chest area.It was later reported that the patient did not seek medical treatment.Patient later confirmed that the redness went away.The coil was not touching the patients chest.There was no death associated with the event.
 
Additional Manufacturer Narrative
Hcus engineer has talked to the technologist who stated that patient had redness to her chest area.The tech stated that the patient was getting scanned and that her chest was getting hot.Tech stated that she was very claustrophobic.The sagittal images were being scanned.Tech pulled her out of the gantry.She did not complete her study.Patient returned on (b)(6) 23 to complete her study.She had no issues that day, except still feeling claustrophobic.No reaction noted by the patient.She was able to complete the rest of her study.Tech stated that the patient had gone to the dermatologist to get it diagnosed after the incident.Dermatologist told her that it could have been some allergic reaction.

Brand Name
OASIS MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA  277-0804
MDR Report Key18065183
Report Number1528028-2023-00010
Device Sequence Number18082269
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186(11)170202(250)G210004417
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH866031
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/05/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/03/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight58 KG